# SDR UIEA2021032100666

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,656 hours, 19,742 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7497 · Ignition System Wiring
- Part: Lead
- Part number: 90431054
- Part serial: KG2489
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 UPPER HI TENSION LEAD DAMAGED( REMOVED AND REPLACED #2 ENG UPPER HI TENSION LEAD IAW B767-300 AMM 74-21-01 NOTE. OPS CHK GOOD. )
